# SDR AALA20160705009

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 3,362 hours, 1,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPARTMENT FLOOR PANEL 151CF DELAMINATED.  REMOVED AND REPLACED AFT CARGO FLOOR PANEL 151CF IAW MM 53-22-14.  THE AIRCRAFT WAS GROUNDED.
